diabetes-icon
Weight loss and palpitate
I was hypothyroid for almost 30 years and the recent report showed me lower on TSH. I am experiencing severe weight loss and rapid heart beat in first half of day. I was taking 50 mg from mon to sat and 100 mg on Sunday. My doctor reduced the dose of my thyroid medication "Eltroxin". Now I take 50 mg on all days. It is now one month but my problems continue. I would like to know if my doctor could have further reduced the dose ? She reduced the dose very little because she said that the dose has to be reduced only little by little. My TSH as on May 2016 was 0.12 mcIU/mL. I feel my doctor is being too cautious. Please let me know if she is giving me right treatment or I should consult another doctor?
44 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Rakesh Arora
Endocrinologist 5 yrs exp Amritsar
Patients with hypothyroidism may sometimes go on to develop hyperthyroidism later in the course of the disease. Since you were apparently well controlled with a particular dose of eltroxin all these years, it is a possibility in your case. You can see an Endocrinologist who can see all your reports and guide you properly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.